are there things in men's vitamin's that can have adverse affects or side affects for women? and what important things would a woman be missing .
24 Nov 2012
If you are in menopause take what has the best vitamins for your health. If before menopause you may need the iron. But taking iron pills can make you very constipated and should only be taken when prescribed by a physician to treat anemia.
There are no hormones in vitamins so there is nothing really "male" about them except for the iron. Mostly it is a marketing gimmick. Get a reputable brand.
25 Nov 2012
this can be an up in the air answer lots of advertised vitamins come right out and say either for male or female amd usually give ages, in some cases women need more products such as iron and men may need due to their age and sex I think its best to just discuss taking not only a vitamin but any medication whether it be over the counter or prescription far better to be safe than sorry. All medications also need discussion with your pharmacist they have a drug profile on you and can tell you what works best I hope I at least have been of some small help I do care and want you to be the best you can be Caringsonbj (Billy)
24 Nov 2012
Hi, you could be missing out on a lot of important supplements by taking a men's multivitamin instead of one produced specifically for women. And the levels of vitamins and minerals will be different. For example, a vitamin produced for women will contain Folic acid, and have higher levels of vitamin B, magnesium and others.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
The vitamins I've been taking are Natures Plus, Source of Life Multi-Vitamins and Mineral Supplement. 3 tablets daily.
1 answer • 25 Sep 2009
He has horrible stomache cramps and very hard dry bowel movements that started about the same time as he started on the vitamins
1 answer • 14 Oct 2009
is this a GOOD multivitamin or do you have a better recomendation?
1 answer • 30 Nov 2009
Multivitamin With Minerals - I have been told by my pharmacy that the Strovite Forte vitamins that I
... have been taking are no longer available. Does anyone know of a suitable substitute?
2 answers • 9 Nov 2011
I'm 63 and noticed that after taking a lot of vitamins in the morning, I immediately feel fatigued. What causes this?
1 answer • 29 Nov 2014